Oklahoma, 2013

Drought in Oklahoma, June 1 to 30, 2013

June 1 to 30, 2013 · NWS OUN · 29 events in 29 counties and zones

Rainfall for the month of June was generally around average for central and south central Oklahoma, but remained below average across western and northern Oklahoma, where the worst drought conditions were already in place. As a result, drought continued across southern, western and northern Oklahoma.

Where it happened

Every event with a place to put it; 29 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Rainfall for the month of June was generally around average for central and south central Oklahoma, but remained below average across western and northern Oklahoma, where the worst drought conditions were already in place. As a result, drought continued across southern, western and northern Oklahoma. Over central Oklahoma, the area of no drought expanded slightly in coverage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 31, 5:37 PM CST, 6 hours 23 minutes earlier.

Area forecast discussion, May 31, 5:37 PM CST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT FRI MAY 31 2013

.AVIATION...00Z TAF ISSUANCE...
LARGE AND DANGEROUS SUPERCELL PRODUCING A LARGE AND DESTRUCTIVE
TORNADO WILL LIKELY PASS JUST NORTH/NORTHWEST OF KOKC...
THUNDERSTORMS WILL CONTINUE TO IMPACT ALL AIRFIELDS ACROSS CENTRAL
OKLAHOMA OVER THE NEXT 6 HOURS. CEILINGS WILL VARY FROM IFR TO
MVFR WITH STRONG WIND GUSTS IN ALL DIRECTIONS AND FREQUENT
LIGHTNING. AIRFIELDS IN WESTERN AND NORTHWESTERN OKLAHOMA WILL
LIKELY REMAIN VFR THROUGH THE END OF THE PERIOD.

JTK

&&

.PREV DISCUSSION... /ISSUED 528 PM CDT FRI MAY 31 2013/

UPDATE...
UPDATED POPS/WX...

DISCUSSION...
WITH STORMS FINALLY DEVELOPING ALONG THE FRONT ACROSS CENTRAL AND
NORTHERN OKLAHOMA WEST OF THE METRO...UPDATED POPS AND WX THROUGH
12Z. SHOULD SEE THIS LINE SLOWLY PUSH EASTWARD THROUGH THE
EVENING. BESIDES SIGNIFICANT SEVERE WEATHER...DAMAGING
HAIL...WINDS...AND TORNADOES...THE SLOW NATURE OF THE SYSTEM WILL
LIKELY RESULT IN AN INCREASED FLOOD/FLASH FLOOD RISK THROUGH THE
EVENING ACROSS NORTH CENTRAL OKLAHOMA.

JTK

PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 31 2013/

DISCUSSION...
MAIN ATTENTION THIS AFTERNOON IS ON THE IMMINENT SEVERE WEATHER
EVENT. FOR THE GENERAL FORECAST...ONLY A FEW CHANGES WERE MADE AS
COMPARED WITH THE FORECAST ISSUED THIS MORNING. RAIN CHANCES AND
RAINFALL AMOUNTS FOR TONIGHT AND TOMORROW WERE REFINED
SLIGHTLY...BASED ON THE LATEST EXPECTATIONS.

THE GENERAL SITUATION BEGINS WITH A HIGHLY VOLATILE ATMOSPHERE
THIS EVENING. WE EXPECT SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON...THEN CONVERT INTO A HEAVY RAIN EVENT
TONIGHT...GENERALLY AFFECTING AREAS THAT HAVE ALREADY EXPERIENCED
A RATHER LARGE AMOUNT OF RAIN IN THE PAST WEEK OR TWO. A FLASH
FLOOD WATCH IS ALREADY IN EFFECT...AND NO CHANGES APPEAR TO BE
PRUDENT AT THIS TIME.

AS THE STORM SYSTEM SHIFTS EAST AND SOUTHEAST DURING THE DAY
TOMORROW...THE RAIN WILL LIKEWISE SHIFT IN POSITION. WE EXPECT THE
RAIN TO BE MAINLY OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA BY
TOMORROW AFTERNOON. THE RAIN SHOULD END ENTIRELY BY SUNDAY
MORNING. AFTER A RAIN-FREE AND UNSEASONABLY MILD DAY ON
SUNDAY...RAIN RETURNS TO THE FORECAST ON MONDAY. THERE WILL BE AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY NEXT
WEEK. SEVERE WEATHER NEXT WEEK SHOULD BE RELATIVELY UNCOMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  90  68  81  57 /  70 100  20  10
HOBART OK         96  65  85  55 /  30  30  10  10
WICHITA FALLS TX  99  73  88  59 /  50  30  20  10
GAGE OK           92  57  81  50 /  10  20   0   0
PONCA CITY OK     87  63  79  53 /  90  90  10   0
DURANT OK         90  73  84  61 /  10  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
     013-018>020-024>026-028>032.

TX...NONE.
&&

03/04/04
Hazardous weather outlook, May 31, 9:28 PM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT FRI MAY 31 2013

OKZ004>048-050>052-TXZ083>090-020330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1028 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING HOURS
ACROSS PORTIONS OF CENTRAL AND SOUTHEASTERN OKLAHOMA.

LOCATION...
A MODERATE RISK REMAINS ACROSS CENTRAL OKLAHOMA SOUTHEAST
OF A LINE FROM CUSHING TO TUTTLE...EAST OF A LINE FROM
TUTTLE TO WAYNE...AND NORTH OF A LINE FROM WAYNE TO CALVIN.
THE OKLAHOMA CITY METRO AREA IS IN THE MODERATE RISK AREA.

THE SLIGHT RISK IS OUTSIDE THE MODERATE RISK...EAST OF A
BLACKWELL TO BURNS FLAT TO ALTUS...AND NORTH OF AN ALTUS TO
MARIETTA TO DURANT LINE.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...

HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS OF 70 MPH...
HEAVY RAINFALL RESULTING IN FLASH FLOODING.

THE TORNADO THREAT HAS DECREASED...HOWEVER THEY CANNOT BE RULLED
OUT.

TIMING...
SEVERE STORMS WILL PERSIST ACROSS CENTRAL AND NORTHEASTERN OKLAHOMA
THROUGH THE OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND EASTERN OKLAHOMA SHOULD CONTINUE SEVERE WEATHER
OPERATIONS THROUGH THE EVENING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT. THE SEVERE THREAT WILL SLOWLY SHIFT EASTWARD THROUGH
MIDNGHT AS STORMS CONTINUE TO MERGE INTO A CLUSTER AND SLOWLY SHIFT ACROSS
EAST CENTRAL AND PORTIONS OF SOUTHEASTERN OKLAHOMA.

THE PRIMARY SEVERE THREAT OVER THE NEXT 4 TO 6 HOURS WILL BE DAMAGING WIND...
LARGE HAIL...HEAVY RAINFALL AND FLASH FLOODING. THE OVERALL TORNADO THREAT
WILL CONTINUE TO DIMINSH THROUGH MIDNIGHT. THUNDERSTORMS WILL CONTINUE
AFTER MIDNIGHT TONIGHT...MAINLY ACROSS THE CENTRAL AND EASTERN PART OF
OKLAHOMA...THOUGH THE SEVERE POTENTIAL WILL SLOWLY DIMINISH THROUGHOUT
THE NIGHT AND EARLY SATURDAY MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEAD TO SIGNIFICANT FLASH FLOODING ACROSS THE OKLAHOMA
CITY METRO AND PORTIONS OF CENTRAL OKLAHOMA. WITH RAINFALL AMOUNTS OF 3 TO
5 INCHES...THERE ARE REPORTS OF NUMEROUS ROADS CLOSED AND WATER RESCUES.
WITH ALREADY SATURATED GROUND IN SOME AREAS...CONTINUED HEAVY RAIN OVERNIGHT
COULD LEAD TO ADDITIONAL FLASH FLOODING. FLASH FLOOD WARNINGS CONTINUE FOR
PORTIONS OF CENTRAL OKLAHOMA THROUGH MIDNIGHT...AND A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR NORTH CENTRAL...CENTRAL AND PORTIONS OF EASTERN
OKLAHOMA THROUGH TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS SATURDAY. THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...
BUT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE.

A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

KURTZ

In the hours before

Local storm report, May 31, 9:37 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1037 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     FLASH FLOOD      OKLAHOMA CITY           35.47N 97.51W
05/31/2013                   OKLAHOMA           OK   BROADCAST MEDIA

            HIGH WATER RESCUE SW 86TH AND WESTERN. TIME ESTIMATED.
            REPORT FROM KFOR.

&&

RBARNES
Local storm report, May 31, 9:52 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             N YUKON                 35.51N 97.75W
05/31/2013  E1.75 INCH       CANADIAN           OK   PUBLIC

1045 PM     HAIL             4 N YUKON               35.57N 97.75W
05/31/2013  E1.25 INCH       CANADIAN           OK   PUBLIC

&&

DW
Local storm report, May 31, 10:35 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             2 SSW CHOCTAW           35.46N 97.28W
05/31/2013  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            EAST RENO AND NORTH HENNEY RD

1127 PM     HAIL             1 SSW CHOCTAW           35.47N 97.27W
05/31/2013  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            NE 10TH AND N HENNEY RD

&&

DW
Local storm report, May 31, 10:45 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLASH FLOOD      3 N THE VILLAGE         35.61N 97.56W
05/31/2013                   OKLAHOMA           OK   TRAINED SPOTTER

            FLOODING IN 7300 BLCK OF SHORELINE DR WATER OVER ROADWAY

0500 PM     TSTM WND GST     5 E PONCA CITY          36.71N 97.00W
05/31/2013  E65 MPH          KAY                OK   PUBLIC

0500 PM     HAIL             5 E PONCA CITY          36.71N 97.00W
05/31/2013  E1.00 INCH       KAY                OK   PUBLIC

&&

DW
Special weather statement, May 31, 10:59 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI MAY 31 2013

OKZ017>019-024-025-010530-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-BLAINE OK-CANADIAN OK-
1159 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHERN
OKLAHOMA...SOUTHERN KINGFISHER...SOUTHERN BLAINE AND NORTHERN
CANADIAN COUNTIES UNTIL 1230 AM CDT...

AT 1154 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BRIDGEPORT TO 6 MILES SOUTHEAST OF OKARCHE
TO 3 MILES WEST OF ARCADIA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLASH FLOODING...

LOCATIONS IMPACTED INCLUDE...
EDMOND...CONCHO...PIEDMONT...GEARY...OKARCHE...CASHION...ARCADIA...
GREENFIELD...NAVINA AND SEWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3577 9714 3558 9734 3562 9859 3583 9836
      3584 9745
TIME...MOT...LOC 0454Z 257DEG 25KT 3564 9846 3568 9788 3565 9739

11
Special weather statement, May 31, 11:46 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SAT JUN 1 2013

OKZ018-024-010630-
KINGFISHER OK-CANADIAN OK-
1246 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINGFISHER AND
NORTHERN CANADIAN COUNTIES UNTIL 130 AM CDT...

AT 1245 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE...
MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3586 9769 3559 9768 3556 9810 3577 9804
TIME...MOT...LOC 0545Z 255DEG 42KT 3571 9795

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

29 drought. Local standard time, as filed.

Drought, Alfalfa

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Alfalfa forecast zone
Reported by
Drought Monitor
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

D3 (extreme) drought continued with persistent dry conditions.

Drought, Beckham

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Beckham forecast zone
Reported by
Drought Monitor
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

D4 (exceptional) drought continued through the month with persistent dry conditions.

Drought, Blaine

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Blaine forecast zone
Reported by
Drought Monitor
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

D1 (moderate) drought continued through the month with persistent dry conditions.

Drought, Caddo

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Caddo forecast zone
Reported by
Drought Monitor
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved slightly to D1 (moderate) by the end of the month.

Drought, Carter

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Carter forecast zone
Reported by
Drought Monitor
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

D1 (moderate) drought was present at the beginning of the month, but had improved slightly to D0 (abnormally dry) by the end of the month.

Drought, Comanche

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Comanche forecast zone
Reported by
Drought Monitor
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

D2 (severe) drought continued through the month with persistent dry conditions.

Drought, Cotton

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Cotton forecast zone
Reported by
Drought Monitor
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

Drought, Custer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Custer forecast zone
Reported by
Drought Monitor
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

Drought, Dewey

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Dewey forecast zone
Reported by
Drought Monitor
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

Drought, Ellis

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Ellis forecast zone
Reported by
Drought Monitor
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

Drought, Garfield

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Drought Monitor
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved slightly to D1 (moderate) by the end of the month.

Drought, Grady

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Grady forecast zone
Reported by
Drought Monitor
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

D0 (abnormally dry) drought continued through the month with persistent dry conditions.

Drought, Grant

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Grant forecast zone
Reported by
Drought Monitor
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

D2 (severe) drought continued through the month with persistent dry conditions.

Drought, Greer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Greer forecast zone
Reported by
Drought Monitor
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

D4 (exceptional) drought continued through the month with persistent dry conditions.

Drought, Harmon

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Harmon forecast zone
Reported by
Drought Monitor
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

D4 (exceptional) drought continued through the month with persistent dry conditions.

Drought, Harper

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Harper forecast zone
Reported by
Drought Monitor
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

Drought, Jackson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

D4 (exceptional) drought continued through the month with persistent dry conditions.

Drought, Jefferson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jefferson forecast zone
Reported by
Drought Monitor
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved slightly to D1 (moderate) by the end of the month.

Drought, Kay

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kay forecast zone
Reported by
Drought Monitor
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved slightly to D1 (moderate) by the end of the month.

Drought, Kiowa

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kiowa forecast zone
Reported by
Drought Monitor
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

D2 (severe) drought continued through the month with persistent dry conditions.

Drought, Love

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Love forecast zone
Reported by
Drought Monitor
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved to D0 (abnormally dry) by the end of the month.

Drought, Major

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Major forecast zone
Reported by
Drought Monitor
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

D2 (severe) drought continued through the month with persistent dry conditions.

Drought, Noble

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Noble forecast zone
Reported by
Drought Monitor
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved to D0 (abnormally dry) by the end of the month.

Drought, Roger Mills

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
Drought Monitor
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

D3 (extreme) drought was present at the beginning of the month, but had worsened to D4 (exceptional) by the end of the month.

Drought, Stephens

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Stephens forecast zone
Reported by
Drought Monitor
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

D2 (severe) drought was present at the beginning of the month, but had improved slightly to D1 (moderate) by the end of the month.

Drought, Tillman

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Tillman forecast zone
Reported by
Drought Monitor
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

D3 (severe) drought continued through the month with persistent dry conditions.

Drought, Washita

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Washita forecast zone
Reported by
Drought Monitor
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

Drought, Woods

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woods forecast zone
Reported by
Drought Monitor
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

D2 (severe) drought continued through the month with persistent dry conditions.

Drought, Woodward

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woodward forecast zone
Reported by
Drought Monitor
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

D3 (extreme) drought continued through the month with persistent dry conditions.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2013Every state in 2013This day in weather historyWarnings in Oklahoma, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458292, 458293, 458294, 458295, 458296, 458297, 458298, 458299, 458300, 458301, 458303, 458304, 458305, 458307, 458308, 458309, 458311, 458314, 458315, 458316, 458317, 458319, 458320, 458323, 458324, 458325, 458327, 458328, 458329.